# SDR FDEA201604061154

- Difficulty date: April 6, 2016
- Submitted: April 8, 2016
- Operation: Air carrier
- Aircraft: N717FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 361
- Aircraft time: 43,041 hours, 38,914 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A5377873620000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO PIT, BETWEEN FRAME 36 - 37 & STRINGERS 50 - 51 LT SIDE HAS LIGHT SURFACE CORROSION ON THE INTERNAL SKIN.  ACCOMPLISHED SKIN REPAIR ON EA 6-5330-T03244564.  CLASSIFIED AS A MAJOR CAT C REPAIR.
